Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Injective stability for $K_2$ of local rings


Authors: R. Keith Dennis and Michael R. Stein
Journal: Bull. Amer. Math. Soc. 80 (1974), 1010-1013
MSC (1970): Primary 18F25, 20G35; Secondary 20G10
DOI: https://doi.org/10.1090/S0002-9904-1974-13614-1
MathSciNet review: 0371880
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [C] C. W. Curtis, Central extensions of groups of Lie type, J. Reine Angew. Math. 220 (1965), 174-185. MR 32 #5738. MR 188299
  • [D] R. K. Dennis, Stability for K, Proc. Conference on Orders, Group Rings and Related Topics, Lecture Notes in Math., vol. 353, Springer-Verlag, Berlin and New York, 1973, pp. 85-94. MR 347892
  • [D-S1] R. K. Dennis and M. R. Stein, K, Advances in Math, (to appear). MR 437620
  • [D-S2] R. K. Dennis and M. R. Stein, The functor K: a survey of computations and problems, Algebraic K-Theory II, Lecture Notes in Math., vol. 342, Springer-Verlag, Berlin and New York, 1973, pp. 243-280. MR 354815
  • [Ma] H. Matsumoto, Sur les sous-groupes arithmétiques des groupes semi-simples déployés, Ann. Sci. École Norm. Sup. (4) 2 (1969), 1-62. MR 39 #1566. MR 240214
  • [Mi] J. Milnor, Introduction to algebraic K-theory, Ann. of Math. Studies, no. 72, Princeton Univ. Press, Princeton, N.J., 1971. MR 349811
  • [S-D] M. R. Stein and R. K. Dennis, K. Algebraic K-theory II, Lecture Notes in Math., vol. 342, Springer-Verlag, Berlin and New York, 1973, pp. 281-303. MR 406998
  • [St1] M. R. Stein, Generators, relations and coverings of Chevalley groups over commutative rings, Amer. J. Math. 93 (1971), 965-1004. MR 322073
  • [St2] M. R. Stein, Surjective stability in dimension0 for K, Trans. Amer. Math. Soc. 178 (1973), 165-191. MR 327925
  • [St3] M. R. Stein, Relativizing functors on rings and algebraic K-theory, J. Algebra 19 (1971), 140-152. MR 44 #288. MR 283055
  • [Sw] R. G. Swan, Excision in algebraic K-theory, J. Pure Appl. Algebra 1 (1971), no. 3, 221-252. MR 46 #7354. MR 308240
  • [T] J. Tits, unpublished; see [C, footnote 3].

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 18F25, 20G35, 20G10

Retrieve articles in all journals with MSC (1970): 18F25, 20G35, 20G10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13614-1

American Mathematical Society